Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

How can I increase the frequency of sex ?

Hai, I am 31 years old male and married for 3 years. My frequency of participating in sex is low and after a miscarriage it became even low. But when ever I have sex, I enjoy and there is no issues. It is just that the frequency is low(2 to 3 times a month). I am not sure how I can improve the frequency so that we can have good chance to conceive again. Also I had my sperm checked before our first pregnancy . Doctors said that it is low and suggested a tablet ADDYZOA for two months. I used those at that time. Stopped after we got pregnant . Do I need to use again these tablets?
Asked On : Mon, 15 Aug 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to hcm,
you are using tablets as prescribed by doctor. you should consult with same doctor and seek his advice in your matter.if you are advised to discontue the earlier prescribed medicine,then ask me my help..
dr.mohsin madni
Answered: Mon, 15 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor